MAUDE Adverse Event Report: ABBOTT VASCULAR RX VISION CORONARY STENT SYSTEM; CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR RX VISION CORONARY STENT SYSTEM; CORONARY STENT DELIVERY SYSTEM
Catalog Number 1007847-18
Medical Device Problem Codes Difficult to Remove (1528); Material Separation (1562); Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2019001.The device was received.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the right coronary artery with heavy calcification and mild tortuosity.An unspecified guide wire was advanced to the target lesion.Then a 2.75 x 18 mm vision stent delivery system (sds) was advancing over the guide wire; however, resistance met with the guide wire.Therefore, the sds retracted back with resistance when the tip became separated outside the patient¿s anatomy.The detached tip and the remainder of the sds was removed from the guide wire.Another 2.75 x 18 mm vision sds was advanced with the same guide wire.The target lesion was successfully treated.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.A visual and dimensional inspection was performed on the returned device.The reported material separation was confirmed.The reported difficult to advance and difficult to remove could not be tested due to the condition of the returned device.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents.The investigation determined that the reported tip separation appears to be related to circumstances of the procedure.A conclusive cause for the reported difficult to advance/position and difficult to remove (guide wire resistance) could not be determined.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.

Brand Name
RX VISION CORONARY STENT SYSTEM
Common Device Name
CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9246792
Report Number2024168-2019-12990
Device Sequence Number2054897
Product Code MAF
UDI-Device Identifier08717648050572
UDI-Public08717648050572
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P020047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Catalogue Number1007847-18
Device Lot Number7072541
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2019
Initial Date Received by Manufacturer 10/07/2019
Supplement Date Received by Manufacturer11/07/2019
Initial Report FDA Received Date10/28/2019
Supplement Report FDA Received Date11/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1